Hi just wanting to no if anyone has been on these pill. I am takeing the for nevre pain.
Yes, I have been on them for 3 years now 1 in the AM and 1 in the PM I have bad nerve pain in my feet & back. I still have pain but not the sudden shooting pains that stopped me in my tracks whilst walking. Whether they are still having much affect I don't know as you have to come off them slowly under doctor instructions. I have no side effects from these that I know of perhaps slight weight gain but then again that might be my own fault
Mine is my feet and back. Just on 1 in morning 1 at night then going up to 1 am 1 dinner 1 pm.
I hope these help you, I don't know about you but I have always been very active and the pain sometimes on walking is so restrictive I get really frustrated, and after lying in bed with turning multiple times to get more comfortable getting up in the morning is Ahhh until I've had my shower which eases it a little
i am on them . been on them about a year. i still get the sore/sunburn feeling on ny back which i assume 8s nerve pain. i have fibromyalgia and sjogrens. xx
Hello Pamakh. Yes I take Gabapentin, take 300mg three times a day. Have Osteoarthritis throughout my body & have been taking Gabapentin for the past 3yrs. No side effects really, just tiredness.
Thanks for that.
Yes I am currently taking 600mg three times a day. I have cervical spondylosis and I has eased the pain in my neck and head. I have osteoarthritis in all my joints and the pain has not eased yet but hopefully as I increase the strength it will ease the pain. I have no side effects and sleep better at night.
Hi iam on 100 in a morning then100 on a night but going up to 200 morning and night, got osteoarthrititis in my back so hope it will help. Thanks
Hi go bk to Ur Dr and ask for pre gabalin as the ones uve got are rubbish and don't work for anyone I know. They are also for anxiety and help a bit with that as well. I am on the maximum 300mg of pre gabalin twice daily and they help alot but with wot illnesses AV got nothing can take the pain away it's just a case of trying to ease it a bit for me, I also get zomorph n morphine sulfate to try and give me a little bit of relieve but don't feel much affect of them either. I hope this helps you but seriously go bk to the Dr
Hi i cant have pregabalin because of other pill iam on the doctor said but thanks for that .
I was on them for about a year some time back. I didn't find they helped me much at all. However, my doctor did have to submit a 'Yellow Card' to the manufacturers (so they can then update the leaflet that goes with the medication) because I experienced one side effect that was not listed.
Gabapentin loosened almost all of my teeth the the point I had to have six ( all previously healthy) teeth removed. The back teeth removed, thankfully weren't noticeable, but the other three healthy teeth bottom front were very noticeable so I had to have a false plate put in.
Its just something to be wary of if you do take it.
The level of pain I experience isn't just from having OA in all of my joints and throughout my spine, my pain is also made worse by other health problems causing spinal spasms, so I've been on a wide variety of pain relief, but as I said, the Gabapentin didn't even touch the pain I get.
I hope it works, side effect free for you though. If you do go ahead and try it, will you update your post and let us know how you're getting on with it?
My doctor tried me on them for nerve pain last Fall. I was on them a month. I gained weight and my memory became bad. I quit taking them and with in a few days I could remember much better. Never again.
I have spondyloses and osthearthritist, recently have had problems walking as the bones on top of my feet are fused. I get spasms in my back and in the back of my legs.
I have been on Gabapentine for about 7 years should be talking 100 morning, 100 afternoon and 200 at night.
When pain is bad I take them as stated or when I am going to be doing a lot of walking or work. They help with the pain and my legs move better, pain of top of my feet is bearable. When I feel ready I gradualy ease of them for example by taking 1 less for a few days and so on. This helps as I find the tablets work when I really need them. Like any tablets you should gradually ease of them.
I always take them at night as they help me sleep.
Yes I have had side effects nothing majore, put on a bit of weight and mix my words up, but this gives people a laugh.
Start a Community